Differential and Integral Equations

On the global well-posedness of the Benjamin-Ono equation

Gustavo Ponce

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 527-542.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700427

Mathematical Reviews number (MathSciNet)
MR1097916

Zentralblatt MATH identifier
0732.35038

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 76C05 76V05: Reaction effects in flows [See also 80A32]

Citation

Ponce, Gustavo. On the global well-posedness of the Benjamin-Ono equation. Differential Integral Equations 4 (1991), no. 3, 527--542. https://projecteuclid.org/euclid.die/1372700427


Export citation